AspenTree

217d

I've been taking zoloft about 5 months and abilify for about a month, and for the past couple of months I've been having issues with a really weak bladder. As in I have trouble making my body use the restroom. Has anyone else had a similar problem, and if so what did you do? (Also I think it's worsening over time)

Sertraline

View all
  • Dargo

    209d

    I have that too I been on it 6 months just happened two months ago .. have a appoitment with pyscharist this week hopefully to figure all this out ! Caused me weak urine flow and weak pelvic wall which caused dribbling after peeing . Also made my male parts less senestive .

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.